# SDR P5CA2021092900367

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PACKS SURGE ON TAKE OFF SUBSIDES AFTER LIFTOFF. NO EICAS OR STATUS MESSAGES.(  C/W BITE TEST FOR PACK TEMP CONTROLLER AND STANDBY CONTROLLER IAW AMM 21-51-14. C/W COOLING PACK INSPECTION CHECK IAW AMM 21-50-00. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.   )
